# SDR DALA2023022801490

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 2,246 hours, 268 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 IN CRUISE, TURNED SEAT BELT SWITCH TO AUTO AND ALL THE NO SMOKING SIGN TURNED OFF. CYCLED S/BSWITCH NO JOY, TURNED NO SMOKINGS OFF THEN ON AND ALL NO/SMK & ALL EMERGENCY LIGHT CAME ON. CYCLED EMERGENCY LT' NO GOOD. CORRECTIVE ACTION: PERFORMED OPERATION CHECK OF PAX LIGHTED SIGN & EMERGENCY LIGHT. CHECKED OK. (4126737)
